# SDR ASAA2021040334493

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,888 hours, 16,106 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Intermittent
- Location: Aux Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ELEC LIGHT ON THE OVERHEAD PANEL IS ILLUMINATED. GROUNDED - YES. PERFORMED BITE CHECK B737-800 FIM 24-31 TASK 801 CLEARED FAULT OF AUX BAT CHARGER ALL OPS CHECK NORMAL.
